# SDR ASAA2018071125368

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 18,492 hours, 6,152 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT HAND "PACK" LIGHT ILLUMINATES ON RECALL. GOES OUT ON RESET. GROUNDED - YES. NR 2 CONTROLLER LOGGED TCV. ACCOMPLISHED ZONE TEMP CONTROLLER BITE REF MM 21-61-00, FAULT RESET. GROUND VERIFICATION TEST PASSED.
